# SDR COMA2010121750261

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 33,494 hours, 29,839 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0102
- Condition: Failed
- Location: Mlg
- Part time: 33,495 hours, 29,840 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO EWR WHEN SELECTING GEAR DOWN RECEIVED GEAR DISAGREE WARNING MSG.  FOLLOWED QRH, EMERGENCY DECLARED A/C LANDED SAFELY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE.
